# SDR CA980416013

- Difficulty date: March 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- System (JASC): 2150 · Cabin Cooling System
- Part: Compressor
- Part number: 365550039
- Condition: Damaged
- Location: Nr 2 Engine
- Part time: 3,992 hours
- Stage of operation: IN
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(CAN) THE AIR CONDITIONER COMPRESSOR, ON THE NR 2 ENGINE, WAS DAMAGED ON THE FRONT OF ITS LEFT SIDE BY RUBBING OF THE PROPELLER CONTROL AND THE CONDITION CONTROL CABLES.  THESE TWO CABLES ARE COVERED BY A METAL SHEATH.
